Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 8, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 5, 2010, 12:09 AM CDT for Effingham County, Shelby County, Illinois. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2010, 12:09 AM CDT (05:09 UTC)
- Expired
- Apr 5, 2010, 1:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 110 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826
WUUS53 KILX 050509
SVRILX
ILC049-173-050600-
/O.NEW.KILX.SV.W.0008.100405T0509Z-100405T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 100 AM CDT
* AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF RAMSEY...OR 8 MILES SOUTHEAST OF NOKOMIS...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
COWDEN...BEECHER CITY...SHUMWAY...STEWARDSON...TEUTOPOLIS...
HERRICK...MOCCASIN...MODE...LAKE SARA...TROWBRIDGE AND SIGEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3921 8882 3921 8914 3922 8915 3929 8915
3931 8914 3934 8847 3913 8847 3913 8881
TIME...MOT...LOC 0508Z 267DEG 38KT 3922 8912
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
963
WWUS53 KILX 050526
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 AM CDT MON APR 5 2010
ILC049-173-050600-
/O.CON.KILX.SV.W.0008.000000T0000Z-100405T0600Z/
EFFINGHAM IL-SHELBY IL-
1226 AM CDT MON APR 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHELBY AND NORTHERN EFFINGHAM COUNTIES UNTIL 100 AM CDT...
AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COWDEN...OR 14 MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
BEECHER CITY...SHUMWAY...STEWARDSON...TEUTOPOLIS...MOCCASIN...
MODE...LAKE SARA...TROWBRIDGE AND SIGEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3913 8881 3921 8882 3921 8899 3922 8899
3926 8898 3928 8895 3931 8894 3934 8847
3913 8847
TIME...MOT...LOC 0527Z 267DEG 38KT 3923 8886
WIND...HAIL 60MPH 1.00IN
$$
AUTEN955
WWUS53 KILX 050559
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 AM CDT MON APR 5 2010
ILC049-173-050609-
/O.EXP.KILX.SV.W.0008.000000T0000Z-100405T0600Z/
EFFINGHAM IL-SHELBY IL-
1259 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND
NORTHERN EFFINGHAM COUNTIES WILL BE ALLOWED TO EXPIRE...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 3913 8881 3921 8882 3921 8899 3922 8899
3926 8898 3928 8895 3931 8894 3934 8847
3913 8847
TIME...MOT...LOC 0559Z 267DEG 38KT 3925 8842
WIND...HAIL <58MPH <.50IN
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:38 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 4, 11:38 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1138 PM CDT SUN APR 4 2010 .DISCUSSION... ISSUED 857 PM CDT SUN APR 4 2010 WEAK COLD FRONT CONTINUES TO SAG SOUTH THROUGH CENTRAL ILLINOIS THIS EVENING. SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING ALONG AND EITHER SIDE OF THE FRONT. THE SHOWER/THUNDERSTORM THREAT SHOULD GRADUALLY SUBSIDE OVER THE NEXT SEVERAL HOURS AS THE FRONT CONTINUES ITS SOUTHWARD TREK THROUGH CENTRAL ILLINOIS. GOING FORECAST IS IN GOOD SHAPE OVERALL. WILL BE ISSUING AN UPDATE FOR THE LATEST AND EXPECTED TRENDS...THOUGH THE ZONE UPDATE MAY WAIT UNTIL WATCH EXPIRATION AT 11 PM. BAK && .AVIATION... ISSUED 1138 PM CDT SUN APR 4 2010 NOW THAT THE FRONT HAS NEARLY CLEARED THE CENTRAL ILLINOIS TERMINALS TO THE SOUTH...THE SHOWER/STORM THREAT HAS LARGELY ENDED. AS A RESULT...VFR CONDITIONS SHOULD PREVAIL THROUGH THE BULK OF THE 06Z TAF PERIOD. WINDS WILL GENERALLY BE LIGHT/VARIABLE UNTIL MIDDAY MONDAY AS THE FRONT LIFTS BACK NORTH TOWARD/THROUGH THE TERMINALS. STILL CAN NOT RULE OUT SOME ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT FROM MIDDAY MONDAY ON AS THE FRONT LIFTS BACK NORTH THROUGH THE TERMINAL AREA. HOWEVER...CONFIDENCE IS TOO LOW AND COVERAGE WILL LIKELY BE TO0 SMALL TO WARRANT MENTION IN THE TAFS AT THIS TIME. BAK && .PREV DISCUSSION... ISSUED 122 PM CDT SUN APR 4 2010 BAND OF SHOWERS AND THUNDERSTORMS...ABOUT 6 TO 8 HOURS AHEAD OF ANY MODEL SOLUTION...FORMED ACRS NW MO ALONG THE 850 MB MOISTURE AND THERMAL AXIS...AND CONTINUES TO TRACK QUICKLY EWD ACRS WEST CENTRAL IL. MAIN SYNOPTIC COLD FRONT STILL ACRS CNTRL IOWA EXPECTED TO PUSH ACRS OUR AREA OVERNIGHT ACCOMPANIED BY STRONG TO SEVERE STORMS. FRONT SHOULD BE PUSHED INTO SE IL THANKS IN LARGE PART TO THE ORGANIZED CONVECTION TONIGHT...AND WILL START HEADING BACK INTO OUR AREA LATE MONDAY. IT APPEARS BOTH THE NAM AND GFS WERE HANDLING THE FRONTAL FEATURES ABOUT THE SAME THRU MONDAY AFTN...WITH THE GFS NOW MORE PROGRESSIVE WITH THE MIDWEEK SYSTEM THAN IT WAS IN PRIOR RUNS...RESULTING IN DRIER AIR MOVING IN FOR THE SECOND HALF OF THE FORECAST PERIOD. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT CONVECTION THIS EVENING EXPECTED TO BECOME MORE ORGANIZED ALONG AND SOUTHEAST OF THE COLD FRONT. DEEP SHEAR VALUES ALONG AND AHEAD OF THE COLD FRONT WL HELP TO PRODUCE SOME DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. LATEST 4KM ARW SUGGESTS ONCE THE BAND BECOMES MORE ORGANIZED JUST TO OUR NORTHWEST AND DEVELOPS A COLD POOL...IT WL BEGIN TO ACCELERATE EAST AND SOUTH ACRS THE AREA WITH SOME EMBEDDED SUPERCELLS/LEWPS ENHANCING THE WIND THREAT THIS EVENING. MODELS NOTORIOUSLY SLOW WITH THESE LINEAR TYPE STORMS SO IT APPEARS THE CONVECTION SHOULD BE EAST OF OUR AREA BY 09Z. WL HAVE THE HIGHEST POPS THIS EVENING ACRS THE NW HALF AND OVER THE SE LATE THIS EVENING. THE FRONT SHOULD BE ALONG OR JUST SOUTHEAST OF I-70 BY MORNING WITH MODELS CONTINUING TO SUGGEST A NORTHWARD SURGE IN THE BNDRY BY AFTN. WL CARRY PRECIP CHANCES MOST AREAS WITH A SLOWER/MORE CONSERVATIVE SHIFT TO THE NORTH IN THE FRONT LATER IN THE AFTN AND EVENING. WITH THE FRONT TO OUR NORTH TMRW NIGHT...THE HIGH CHANCE POPS WL THIS TIME BE ALONG AND NORTH OF I-74. MODEL FORECAST SOUNDINGS CONTINUE TO SUGGEST THE AIR MASS WILL BE CAPPED TO THE SOUTH OF THE BOUNDARY TUE INTO TUE NIGHT. THE NEXT SIG SHORTWAVE WILL PUSH INTO THE PLAINS AT THIS TIME WITH SFC LOW PRESSURE EXPECTED TO DEEPEN AND THEN MOVE NORTHEAST OUT OF THE PLAINS THRU WRN IOWA TUESDAY NIGHT. WITH OUR AREA FIRMLY IN THE WARM SECTOR/CAPPED ATMOS...FEEL THE BEST CHANCE FOR CONVECTION WL BE ALONG THE FRONTAL BOUNDARIES TO OUR NORTH AND WEST...AT LEAST DURING THE FIRST HALF OF TUESDAY NIGHT. AS THE FRONT SURGES EWD LATE...THE CONVECTION CHANCES WL START TO INCREASE TO OUR WEST AND WL CONTINUE INTO WEDNESDAY AS THE FRONT BECOMES MORE PARALLEL TO THE UPPER FLOW AND SLOWS DOWN DURING THE DAY. CONVECTION CHANCES WL CONTINUE ALONG THE FRONT WED NIGHT...ESP ACRS THE SOUTHEAST AS THE BNDRY EDGES SLOWLY TO THE SOUTHEAST. LONG TERM...THURSDAY THROUGH SUNDAY MEDIUM RANGE MODELS STILL SHOWING SOME TIMING DIFFERENCES AND AMPLITUDE WITH RESPECT TO THE UPPER WAVE MIDWEEK. A SECONDARY WAVE ON THE FRONT WL KEEP THE RAIN CHANCES GOING ACRS AT LEAST THE EASTERN HALF OF THE CWA ON THURSDAY...WITH THE LATEST ECMWF DEEPENING IN THE UPPER LOW ACRS THE LAKES REGION BY FRIDAY WHICH WILL BRING IN A FAIRLY COOL AIR MASS IF THAT VERIFIES. FOR NOW...WL HOLD OFF FROM MAKING ANY SIG CHANGES TO THE GOING EFP AT THIS POINT. RAIN CHANCES END FROM WEST TO EAST ON THU AND FORECAST WL REMAIN DRY THRU THE REMAINDER OF THE PERIOD AS SFC HIGH PRESSURE SETTLES IN FROM THE NORTHWEST. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 4, 3:54 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 354 PM CDT SUN APR 4 2010 ILZ038-042>046-051>057-061>063-066>068-071>073-051100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 354 PM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE MIDWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM. ILZ036-040-041-047>050-051100- CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT- 354 PM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE MIDWEST. THE ILLINOIS RIVER WILL CONTINUE IN FLOOD FROM HAVANA TO POINTS DOWNSTREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. ILZ027>031-037-051100- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 354 PM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FRONTAL BOUNDARY MOVING THROUGH CENTRAL ILLINOIS THIS EVENING AND OVERNIGHT WILL BRING THE POTENTIAL FOR SOME SEVERE THUNDERSTORMS. LARGE HAIL WILL BE THE INITIAL THREAT...WITH DAMAGING WINDS LATER AS THE STORMS ORGANIZE INTO A LINE ACROSS THE MIDWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL AGAIN BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS ON MONDAY ALONG AND NORTH OF A WARM FRONT THAT WILL BE MOVING NORTHWARD THROUGH THE STATE. THIS FRONT WILL THEN TRANSITION BACK TO A COLD FRONT AND PRODUCE ANOTHER SEVERE THUNDERSTORM THREAT AS IT RETURNS SOUTHEASTWARD INTO THE AREA LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM. HJS MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS.
In the hours before
Local storm report, Apr 4, 9:12 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL HEYWORTH 40.31N 88.98W
04/04/2010 M0.50 INCH MCLEAN IL MESONET
HALF INCH HAIL AND 50 MPH WINDS
&&
25Local storm report, Apr 4, 9:22 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL LE ROY 40.34N 88.76W
04/04/2010 M0.88 INCH MCLEAN IL EMERGENCY MNGR
&&
25Special weather statement, Apr 4, 10:05 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT SUN APR 4 2010
ILZ045-046-050345-
CHAMPAIGN-VERMILION-
1005 PM CDT SUN APR 4 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 1045 PM CDT...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GIFFORD...OR 6 MILES SOUTH
OF PAXTON...MOVING EAST AT 45 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN CHAMPAIGN AND VERMILION COUNTIES...INCLUDING THE CITIES OF
GIFFORD AND ROSSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4031 8819 4041 8819 4041 8795 4047 8794
4050 8754 4028 8753
TIME...MOT...LOC 0305Z 266DEG 41KT 4037 8806
GEELHARTLocal storm report, Apr 4, 10:10 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1010 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 3 N FISHER 40.36N 88.35W
04/04/2010 M66 MPH CHAMPAIGN IL TRAINED SPOTTER
&&
25Special weather statement, Apr 4, 10:39 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1039 PM CDT SUN APR 4 2010 ILZ054>056-061-050430- COLES-DOUGLAS-MOULTRIE-SHELBY- 1039 PM CDT SUN APR 4 2010 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL SHELBY...COLES...SOUTHERN DOUGLAS AND SOUTHERN MOULTRIE COUNTIES UNTIL 1130 PM CDT... AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FINDLAY...OR 8 MILES NORTH OF SHELBYVILLE...MOVING EAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN COLES...DOUGLAS...MOULTRIE AND SHELBY COUNTIES...INCLUDING THE CITIES OF FINDLAY...SULLIVAN...ALLENVILLE...COOKS MILL... HUMBOLDT...HINDSBORO...RARDIN AND OAKLAND...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3977 8798 3949 8798 3942 8877 3961 8880 TIME...MOT...LOC 0339Z 257DEG 47KT 3953 8868 GEELHART
Local storm report, Apr 4, 11:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL TREMONT 40.53N 89.49W
04/04/2010 M0.88 INCH TAZEWELL IL TRAINED SPOTTER
HAIL LASTED FOR 3 MINUTES. ALSO OBSERVED 42 MPH WIND
GUST. TIME ESTIMATED.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 44 min |
| Apr 4, 7:26 PM CDT | Tornado Warning | ILX | Fulton, Mason, Tazewell | 34 min |
| Apr 4, 7:44 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 46 min |
| Apr 4, 7:50 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 30 min |
| Apr 4, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 67 min |
| Apr 4, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 45 min |
| Apr 4, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 42 min |
| Apr 4, 10:05 PM CDT | Special Weather Statement | ILX | Vermilion | 40 min |
| Apr 4, 10:39 PM CDT | Special Weather Statement | ILX | Coles, Moultrie | 51 min |
| Apr 5, 2:20 AM CDT | Special Weather Statement | ILX | Clay, Richland | 55 min |
| Apr 5, 3:17 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 58 min |
| Apr 5, 1:04 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 56 min |
| Apr 5, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 62 min |
| Apr 5, 4:09 PM CDT | Tornado Warning | ILX | Clark, Edgar | 23 min |
| Apr 5, 5:10 PM CDT | Special Weather Statement | ILX | Edgar | 50 min |
| Apr 5, 5:19 PM CDT | Special Weather Statement | ILX | Piatt | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.